Alert archive / Wyoming / Flash Flood Warnings in 2013

Flash Flood Warning 14, NWS Cheyenne, WY

September 13, 2013Laramie County, Wyoming

NWS Cheyenne, WY issued this flash flood warning at Sep 13, 2013, 7:31 PM MDT for Laramie County, Wyoming. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 13, 2013, 7:31 PM MDT (01:31 UTC)
Expired
Sep 14, 2013, 1:30 AM MDT
In force
6 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 19 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 13, 8:30 PM MDTFLASH FLOOD3 Nw Warren Af Base, WYLAW ENFORCEMENT REPORTS WATER OVER HIGHWAY 222 NEAR WARREN AFB. HIGHWAY IS IMPASSIBLE.
Sep 13, 8:30 PM MDTFLASH FLOOD4 W Warren Af Base, WYLAW ENFORCEMENT REPORTS ROUNDTOP ROAD WEST OF CHEYENNE IS IMPASSIBLE DUE TO WATER FLOWING OVER THE HIGHWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 59 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 378 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
378 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1522 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
-35 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

273 
WGUS55 KCYS 140131
FFWCYS
WYC021-140730-
/O.NEW.KCYS.FF.W.0014.130914T0131Z-130914T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
731 PM MDT FRI SEP 13 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 130 AM MDT SATURDAY

* AT 726 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. DOPPLER RADAR ESTIMATES THAT BETWEEN ONE AND TWO
  INCHES OF RAIN HAS FALLEN IN THE LAST HOUR OVER THE SOUTHERN
  LARAMIE RANGE FOOTHILLS. UP TO ONE INCH OF ADDITIONAL RAINFALL
  IS POSSIBLE. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO   
  OCCUR. THIS INCLUDES SMALL CREEKS AND STREAMS IN RURAL AREAS TO
  THE WEST AND SOUTHWEST OF CHEYENNE. 

THIS WARNING DOES NOT INCLUDE THE CITY OF CHEYENNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
CHEYENNE.

&&

LAT...LON 4122 10489 4100 10499 4100 10525 4122 10514

$$

HAMMER/CLAYCOMB
2 follow-up statements
615 
WGUS75 KCYS 140309
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
909 PM MDT FRI SEP 13 2013

WYC021-140730-
/O.CON.KCYS.FF.W.0014.000000T0000Z-130914T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARAMIE WY-
909 PM MDT FRI SEP 13 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN LARAMIE
COUNTY UNTIL 130 AM MDT...

AT 830 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED ROUNDTOP
ROAD WEST OF WARREN AFB WAS IMPASSIBLE DUE TO WATER FLOWING OVER
THE ROADWAY. THE HEAVY RAINFALL HAS ENDED...BUT RADAR ESTIMATES
ONE TO AS MUCH AS THREE INCHES OF RAIN HAS FALLEN ACROSS THE
WARNED AREA. CREEKS AND SMALL STREAMS MAY REMAIN ABOVE FLOOD 
STAGE FOR SEVERAL MORE HOURS BEFORE BEGINNING TO RECEDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE.

&&

LAT...LON 4122 10489 4100 10499 4100 10525 4122 10514

$$

HAMMER/CLAYCOMB
104 
WGUS75 KCYS 140454
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1054 PM MDT FRI SEP 13 2013

WYC021-140507-
/O.CAN.KCYS.FF.W.0014.000000T0000Z-130914T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARAMIE WY-
1054 PM MDT FRI SEP 13 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN
LARAMIE COUNTY IS CANCELLED...

THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AERIAL FLOOD 
WARNING THROUGH 8 AM SATURDAY. THUNDERSTORMS HAVE MOVED OFF TO THE 
EAST AND ARE NO LONGER EXPECTED. STREAMS AND CREEKS IN THE WARNED 
AREA WILL CONTINUE TO RUN HIGH OVERNIGHT. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4122 10489 4100 10499 4100 10525 4122 10514

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 7:27 PM MDT, 4 minutes earlier.

Area forecast discussion, Sep 13, 7:27 PM MDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
727 PM MDT FRI SEP 13 2013

.UPDATE...
ISSUED AT 720 PM MDT FRI SEP 13 2013

AREA OBSERVATIONS ACROSS THE SOUTHERN PANHANDLE AND ALONG THE
INTERSTATE 80 CORRIDOR TO THE I-80 SUMMIT STILL REPORT AREAS OF
FOG REDUCED TO A MILE OR LESS. WENT AHEAD AND ADDED FOG INTO THE
FORECAST FOR THIS EVENING. UPDATES HAVE BEEN SENT. DO BELIEVE OUR
WINDS HERE AT CHEYENNE WILL SWITCH MORE WESTERLY AFTER MIDNIGHT
THAT COULD MITIGATE THE FOG. SO HAVE THE DENSER FOG THIS EVENING
WITH THE UPSLOPING SOUTHEASTERLY WINDS.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 245 PM MDT FRI SEP 13 2013

CURRENT KCYS RADAR LOOP AND SATELLITE IMAGERY SHOWS THE UPPER
LEVEL SHORTWAVE DISTURBANCE LIFTING NORTH ACROSS SOUTHEAST WYOMING
EARLY THIS AFTERNOON. THE BACK EDGE OF THE PRECIPITATION EXTENDING
FROM THE NORTHERN LARAMIE RANGE SOUTHEAST TO CHEYENNE MARKS THE
APPROXIMATE POSITION OF THE AXIS OF THE SHORTWAVE TROUGH AT 130
LOCAL TIME. THIS WILL CONTINUE LIFTING NORTH AND EAST WITH PARTLY
SUNNY SKIES EXPECTED NEAR THE COLORADO BORDER FOR THE MIDDLE OF
THE AFTERNOON AS SHOWN BY VISIBLE SATELLITE. THE ONLY MINOR
CONCERN THIS AFTERNOON IS SHOWER AND TSTORM DEVELOPMENT DUE TO
LLVL INSTABILITY AND AMPLE MOISTURE. BUT WITH MIDLEVEL SUBSIDENCE
OVERHEAD AFTER THE SHORTWAVE PUSHES NORTH...DO NOT EXPECT MUCH OF
A HEAVY RAIN AND FLOODING THREAT ACROSS SOUTHEAST WYOMING.

A WEAK ELONGATED UPPER LEVEL TROUGH WILL ENTER THE CWA ON
SATURDAY. THIS FEATURE IS ACTUALLY THE REMNANTS OF THE MAIN UPPER
LEVEL LOW OVER THE GREAT BASIN REGION THIS LAST WEEK...WHICH IS
RESPONSIBLE FOR THE FLOODING ACROSS THE ROCKYS AND THE SOUTHWEST
UNITED STATES. IN ADDITION...A COOL FRONT WILL MOVE ACROSS EASTERN
WYOMING AND NEBRASKA SATURDAY AFTERNOON. UPSLOPE FLOW COMBINED
WITH THE ADDED INSTABILITY AND MOISTURE WILL RESULT IN ANOTHER
ROUND OF SHOWERS AND ISOLATED TSTORMS...BUT THIS TIME THEY WILL
NOT BE QUITE AS WIDESPREAD. PW/S WILL BE SLIGHTLY LOWER SATURDAY
COMPARED TO THE LAST WEEK...BUT STILL REMAIN ABOVE NORMAL WITH
VALUES AROUND 1 TO 1.25 INCHES. SOME OF THE THUNDERSTORMS WILL
PRODUCE VERY HEAVY RAIN CAPE BETWEEN 500 TO 1000 J/KG DURING THE
AFTERNOON. CAN NOT RULE OUT SOME FLASH FLOODING ASSOCIATED WITH
THE THUNDERSTORM ACTIVITY SATURDAY AND SATURDAY NIGHT DUE TO VERY
SATURATED GROUND CONDITIONS WITH ANY ADDITIONAL RAINFALL BECOMING
MAINLY RUNOFF. THIS FLASH FLOOD THREAT WILL MAINLY BE ALONG AND
WEST OF THE LARAMIE RANGE IN THE MOUNTAINS. HIGH TEMPERATURES WILL
REBOUND INTO THE 70S TO LOW 80S ACROSS THE HIGH PLAINS...WITH
HIGHS AROUND 70 WEST OF THE LARAMIE RANGE.

FOR SATURDAY NIGHT AND SUNDAY...MODELS SHOW THE FRONT STALLING
ALONG THE ROCKY MOUNTAINS AND INTERACTING WITH THE REMNANT UPPER
LEVEL TROUGH MOVING INTO WESTERN WYOMING AND COLORADO. MODELS
INDICATE VERY HEAVY RAIN FROM THE SNOWY AND SIERRA MADRE RANGES
SOUTHWARD INTO THE FOOT HILLS OF NORTHERN COLORADO...EXACTLY WHERE
THEY DO NOT NEED THE ADDITIONAL RAIN. PREVIOUS MODEL RUNS HAVE NOT
SHOWN THIS AREA OF PRECIPITATION...SO CONFIDENCE IS LOW AT THIS
TIME. WILL MONITOR THE DEVELOPMENT OF THIS IN CASE FLASH FLOODING
IS POSSIBLE. OTHERWISE...SUNDAY WILL BE ANOTHER COOL DAY BEHIND
THE COOL FRONT WITH TEMPERATURES RETURNING TO THE UPPER 50S TO
UPPER 60S. IT WILL BE MORE STABLE ON SUNDAY...SO DO NOT EXPECTED
HEAVY RAINFALL. LIGHT RAIN OR DRIZZLE APPEARS LIKELY ALONG AND
WEST OF THE LARAMIE RANGE THROUGH SUNDAY AFTERNOON...ENDING SUNDAY
EVENING.

.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 245 PM MDT FRI SEP 13 2013

UPPER TROF WILL PASS ACROSS THE CWA MONDAY AND MAY SET OFF A BIT
OF CONVECTION NEAR A SFC TROF THAT SHOULD BE JUST EAST OF THE
MTNS. THIS TROF WILL THEN MOVE EAST INTO THE PLAINS MONDAY NIGHT
LEAVING A DRIER DOWNSLOPE FLOW ACROSS THE CWA. TUESDAY THROUGH
FRIDAY LOOKING MAINLY DRY WITH TEMPERATURES RETURNING TO ABOVE
SEASONAL AVERAGES. NEXT UPPER SHORTWAVE WILL EJECT OVER THE
NORTHERN AND CENTRAL ROCKYS WEDS AND SHOULD PUSH A WEAK PACIFIC
FRONT ACROSS THE CWA. THIS WILL RESULT IN SOME MINOR COOLING FOR
THURSDAY AND FRIDAY WITH OTHERWISE DRY CONDITIONS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY AFTERNOON)
ISSUED AT 641 PM MDT FRI SEP 13 2013

WIDESPREAD IFR/LIFR CONDITIONS ACROSS SOUTHEAST WYOMING AND
SOUTHERN PANHANDLE IN SOUTHEAST UPSLOPING WINDS. LOOKS LIKE WE
KEEP THE UPSLOPING WINDS THROUGH THE OVERNIGHT HOURS BEFORE THEY
BECOME MORE WESTERLY TOWARDS 12Z. SHOWERS AND THUNDERSTORMS RETURN
SATURDAY AFTERNOON AS THE UPPER LEVEL LOW CURRENTLY OVER UTAH
BEGINS TO OPEN UP AND TRACK THROUGH THE STATE.

&&

.FIRE WEATHER...
ISSUED AT 245 PM MDT FRI SEP 13 2013

NO FIRE WEATHER CONCERNS OVER THE NEXT WEEK WITH WIDESPREAD WETTING
RAINS OVER THE LAST 5 DAYS. A DRYING TREND WILL BEGIN THIS WEEKEND
AND INTO EARLY NEXT WEEK WITH DAYTIME MINIMUM HUMIDITIES LOWERING
BETWEEN 25 TO 40 PERCENT.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...CLAYCOMB
SHORT TERM...TJT
LONG TERM...RE
AVIATION...CLAYCOMB
FIRE WEATHER...TJT
Hazardous weather outlook, Sep 13, 7:11 PM MDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
711 PM MDT FRI SEP 13 2013

NEZ054-055-WYZ117>119-150115-
KIMBALL-CHEYENNE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
711 PM MDT FRI SEP 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

SOUTHEAST UPSLOPING WINDS WILL BRING VERY LOW CLOUDS AND AREAS OF
DENSE FOG TO THE INTERSTATE 80 CORRIDOR FROM LODGE POLE NEBRASKA TO
THE INTERSTATE 80 SUMMIT BETWEEN CHEYENNE AND LARAMIE.
VISIBILITIES COULD BE REDUCED TO LESS THAN A HALF MILE IN FOG AT
TIMES THROUGH THE EVENING HOURS.

ADDITIONALLY...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL
CONTINUE THIS EVENING OVER THE INTERSTATE 80 SUMMIT AND THEN MOVE
NORTHEAST ACROSS LARAMIE COUNTY. VERY HEAVY RAINFALL WITH
LOCALIZED FLOODING IS POSSIBLE THROUGH MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE
THROUGH SUNDAY. SEVERE STORMS ARE NOT EXPECTED...HOWEVER BRIEF
MODERATE TO HEAVY RAIN WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-095-096-WYZ101>116-150115-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-NORTH SIOUX-
SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-
711 PM MDT FRI SEP 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE
THROUGH SUNDAY. SEVERE STORMS ARE NOT EXPECTED...HOWEVER MODERATE
TO HEAVY RAIN WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 6:36 PM MDTAreal Flood AdvisoryCYSPlatte4 hr
Sep 13, 8:25 PM MDTAreal Flood AdvisoryCYSLaramie3 hr
Sep 13, 10:51 PM MDTAreal Flood WarningCYSLaramie9 hr
Sep 14, 10:03 AM MDTFlash Flood WatchCYSAlbany, Carbon, Laramie35 hr
Sep 14, 3:16 PM MDTSpecial Weather StatementCYSPlatte44 min
Sep 14, 4:24 PM MDTAreal Flood AdvisoryCYSLaramie6 hr
Sep 14, 4:39 PM MDTFlash Flood WarningCYSLaramie6 hr
Sep 14, 5:42 PM MDTFlash Flood WarningCYSGoshen, Laramie6 hr
Sep 14, 5:54 PM MDTAreal Flood AdvisoryCYSGoshen3 hr

Nearby

Flash Flood Warnings in Wyoming, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.